Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Jacobi polynomial expansions with positive coefficients and imbeddings of projective spaces

Author: Richard Askey
Journal: Bull. Amer. Math. Soc. 74 (1968), 301-304
MathSciNet review: 0220987
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Askey and S. Wainger, A transplantation theorem for ultraspherical coefficients, Pacific J. Math. 16 (1966), 393-405. MR 217508
  • 2. S. Bochner, Hilbert distances and positive definite functions, Ann. of Math (2) 42 (1941), 647-656. MR 5782
  • 3. E. Feldheim, Contributions à la theorie des polynomes de Jacobi, Mat. Fiz. Lapok 48 (1941), 453-504. (Hungarian, French summary) MR 18280
  • 4. R. Gangolli, Positive definite kernels on homogeneous spaces and certain stochastic processes related to Levy's Brownian motion of several parameters, Ann. de l'Inst. Henri Poincaré, sect. B 3 (1967), 121-226. MR 215331
  • 5. L. Gegenbauer, Zur Theorie der Funktionen C, Denksch. der Akad. der Wiss. in Wien, Math. natur. Klasse 48 (1884), 293-316.
  • 6. L. K. Hua, Harmonic analysis of functions of several complex variables in the classical domains, Translation from the Russian, Amer. Math. Soc., Providence, R.I., 1963. MR 171936
  • 7. I. J. Schoenberg, Positive definite functions on spheres, Duke Math. J. 9 (1942), 96-108. MR 5922
  • 8. G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ., vol. 23, Amer. Math. Soc., Providence, R. I., 1959., MR 106295

Additional Information


American Mathematical Society